# SDR DXTA200300075

- Difficulty date: July 29, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 5,513 hours, 4,469 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Motor
- Condition: Burned
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW OBSERVED SMOKE FROM BATTERY COMPARTMENT. GPU CONNECTED WITH AIR CONDITIONER RUNNING, STRONG SMOKE ODOR IN BATTERY COMPARTMENT.  FOUND A/C MOTOR HAD INTERNAL FAILURE (BURNED) REPLACED A/C MOTOR AND SYSTEM OPS CHECKED GOOD.
